# SDR CA080107004

- Difficulty date: January 2, 2008
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Robsin R22BETA
- Aircraft time: 1,587 hours
- Engine: Lyc O360J2A
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Part number: A0311
- Condition: Rough
- Location: Pitch Control
- Part time: 1,722 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE DOING AD 2003-04-04 THE BEARINGS WERE FOUND ROUGH ON ROTATION. PART WAS REPLACED WITH NEW. (TC# 20080107004)
